# SDR REXA2016061001100

- Difficulty date: June 10, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT FROM FS 785 TO FS 847+16 HAS MULTIPLE AREAS OF CORROSION, STR 15L.  CONTINUATION CARD 81519211, OP 87.  REMOVED SEAT TRACK SEGMENT FROM FS 785 TO FS 847+16 IAW AMM 53-00-49-000-801-A07.  FABRICATED TRACK, PN:SH670-36260-5 IAW REO:670-53-00-343 AND SRM 51-40-11-001-A01.  INSTALLED SEAT TRACK, PN:SH670-36260-5 IAW AMM 53-00-49-400-801-A07.
